# SDR DHL2004745024

- Difficulty date: November 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Contaminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GR RETRACTION "DOORS" LIGHT ILLUMINATED WHEN HANDLE WAS RETURNED TO "OFF" POSITION.  LIGHTS STAY OFF IF GEAR HANDLE IS LEFT IN THE 'OFF' POSITION.  RIGHT GEAR DOOR LIGHT ON S/O PANEL WAS OBSERVED TO FLI.  REMOVED RTV FROM CONNECTOR, REMOVED CONNECTOR AND FOUND CONNECTOR FULL OF WATER.  DRIED AND CLEANED CONNECTOR AND CONDUIT OF ALL WATER.  CHECKED RIGGING AND OPERATION OF DOOR LOCK ACTUATOR AND SWITCH.  NO DEFECT.
